# SDR SWAA2025072188036

- Difficulty date: July 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT PANEL BREAK AT PASSENGER COMPARTMENT BS 690; RBL 22; WL 208.  REMOVED AND REPLACED BOTTOM SUPPORT L ANGLE AT BS690 RBL 22 IAW SRM 51-40-02 AND DWG 273A9110 ID: 0202 REV: -.
